RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Topunov, M V

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:155
Abstract pages:1743
Full texts:687
References:157
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person60780
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/637949

Publications in Math-Net.Ru
2008
1. B. T. Polyak, M. V. Topunov, “Suppression of bounded exogenous disturbances: Output feedback”, Avtomat. i Telemekh., 2008, 5,  72–90  mathnet  mathscinet  zmath; Autom. Remote Control, 69:5 (2008), 801–818  isi  scopus
2007
2. S. A. Nazin, B. T. Polyak, M. V. Topunov, “Rejection of bounded exogenous disturbances by the method of invariant ellipsoids”, Avtomat. i Telemekh., 2007, 3,  106–125  mathnet  mathscinet  zmath; Autom. Remote Control, 68:3 (2007), 467–486  scopus
2006
3. M. V. Topunov, “A class of $\mu$-commutative bilinear control systems”, Avtomat. i Telemekh., 2006, 6,  113–125  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 67:6 (2006), 933–944  elib  scopus
2005
4. M. V. Topunov, “Sufficient conditions for nesting the reachable sets of two smooth control systems of constant rank and linear in phase variables”, Avtomat. i Telemekh., 2005, 12,  114–124  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 66:12 (2005), 1972–1982  elib  scopus
5. M. V. Topunov, “On a Multidimensional Boundary Value Problem”, Differ. Uravn., 41:5 (2005),  713–716  mathnet  mathscinet; Differ. Equ., 41:5 (2005), 752–756
2004
6. M. V. Topunov, “Convexity of reachable sets of a smooth linear control system in phase variables”, Avtomat. i Telemekh., 2004, 11,  79–85  mathnet  mathscinet  zmath; Autom. Remote Control, 65:11 (2004), 1761–1766  isi  scopus
7. M. V. Topunov, “On the Existence of an Optimal Control in a Nonlinear Minimum Time Problem”, Differ. Uravn., 40:2 (2004),  177–182  mathnet  mathscinet; Differ. Equ., 40:2 (2004), 184–189
2003
8. M. V. Topunov, “The Reachable Set of a Quasi-Commutative Bilinear System: Its Convexity”, Avtomat. i Telemekh., 2003, 8,  44–53  mathnet  mathscinet  zmath; Autom. Remote Control, 64:8 (2003), 1241–1249  isi  scopus
2002
9. M. V. Topunov, “A Nonlinear Time-Optimal Control Problem”, Avtomat. i Telemekh., 2002, 7,  24–32  mathnet  mathscinet  zmath; Autom. Remote Control, 63:7 (2002), 1062–1069  isi  scopus
2001
10. M. V. Topunov, “On the Construction of the Minimizing Sequence of Controls in the Nonstationary Problem of Optimal Response”, Avtomat. i Telemekh., 2001, 8,  56–60  mathnet  mathscinet  zmath; Autom. Remote Control, 62:8 (2001), 1273–1277  isi  scopus
1999
11. M. V. Topunov, “On the approximation of a nonstationary bilinear problem of the optimal control of a sequence of stationary bilinear problems”, Avtomat. i Telemekh., 1999, 9,  36–46  mathnet  mathscinet  zmath; Autom. Remote Control, 60:9 (1999), 1243–1251  isi
1998
12. M. V. Topunov, “On a nonstationary bilinear time-optimality problem”, Avtomat. i Telemekh., 1998, 7,  43–54  mathnet  mathscinet  zmath; Autom. Remote Control, 59:7 (1998), 941–949

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019